# SDR SWIA202054200

- Difficulty date: October 30, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE FOUND ON FLOOR BEAM LOCATED AT RBL 9.0 INBOARD FLANGE BETWEEN FS 559.00+48-FS 559.00+64.  C-CHECK RO 11/21/2020.  REPAIRED FLOOR BEAM AT RBL 9.0 INBOARD FLANGE BETWEEN FS 559+48 AND FS 559+64, REF CRJ200 SRM.  COMPLIED WITH TASK CARD.  SEE CONTINUE CARD FOR DETAILS ON WORK PERFORMED.
